# SDR ASOA98077

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120198
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVAC2322C2
- Condition: Failed
- Location: Air Cond Bay
- Part time: 20,657 hours
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF DFW-AEX, THE FLIGHT ATTENDANT ADVISED THAT THE SMOKE DETECTOR WAS GOING OFF AND SMOKE WAS VISIBLE THROUGH OUT THE CABIN.  CREW DECLARED AN EMERGENCY, REQUESTED FIRE EQUIPMENT AND RETURNED TO DFW.  LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS TAXIED CLEAR OF THE RUNWAY AND ENGINES SECURED.  PASSENGERS WERE EVACUATED AND AIRCRAFT POWERED DOWN.  DFW MAINTENANCE REMOVED AND REPLACED THE RIGHT PACK GROUND COOLING FAN.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
